Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Sunburn feeling after infusion?


02-05-2014, 03:18 PM   #1
CLCH87
 
CLCH87's Avatar
 
Join Date: Jan 2013
Location: Orlando, Florida

My Support Groups:
Sunburn feeling after infusion?

So yesterday I had my first infusion. Last night I had a headache as I expected with jaw pain. Today my scalp, face, neck, and both arms are red and sun burnt feeling. When I touch any of those parts its on fire, its also very red. Is this serious? I really want to stay on Remicade. Any advice would be helpful.
02-05-2014, 03:39 PM   #2
Naturelover
Senior Member
 
Naturelover's Avatar
 
Join Date: Jul 2012
Location: Westminster, Maryland

My Support Groups:
Better call your doctor. You could have Red Mans Syndrome.

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC270616/
drugs that stimulate histamine release can result in red man syndrome

http://medsfacts.com/study-REMICADE-...20SYNDROME.php

I don't want to scare you. It could be a simple reaction to the med. Better to be safe than sorry.
__________________
Naturelover

DX:
MTHFR - Compound Heterozygeous for C677T & A1298C Dx 3/2015
Gluten Free Diet 3/2015
Multiple vitamin/mineral deficiencies & toxicity dx 3/2015
Osteoporosis dx 2014
Colonic Inflammation - granula mucosa dx 1/2014
6mm Tubular Adenoma removed 12/2013
Delayed Colonic Transit/Inertia 11/2013
Severe Constipation
CRPS/RSD 2010
IBS

RX: Bard Power Port, IV Home Hydration
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Sunburn feeling after infusion?
Thread Tools


All times are GMT -5. The time now is 02:08 PM.
Copyright 2006-2017 Crohnsforum.com